# SDR ASAA2015123114600

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 1,179 hours, 390 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL350 VTK ILLUMINATED ON NR 1 MAP DISPLAY AND BOTH FMC'S WENT BLANK THEN TO MENU. AFTER APPROXIMATELY 1 MINUTE SYS WENT BACK TO NORMAL AND OPERATED NORMALLY. ACFT GROUNDED.  LEFT FMC FAULT LOGGED IN FLT, LEG 6 ONLY. ACCOMPLISHED LT FMC GROUND VERIFICATION TEST REF AMM 34-61-00, TEST PASSED.
